MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU282810
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); No Information (3190)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the instructions for use (ifu) for the gore® tag® thoracic endoprosthesis; adverse events that may occur include, but are not limited to include: surgical conversion.A review of the manufacturing records for the device(s) verified that the lot(s) met all pre-release specifications.
 
Event or Problem Description
On (b)(6) 2017, this patient was implanted with a conformable gore® tag® thoracic endoprosthesis.On (b)(6) 2018, gore medical device tracking received documentation from the implanting hospital that the device had been explanted and discarded at the site.The date and reason for explant was not provided.Further investigation is underway.
 
Event or Problem Description
On (b)(6) 2017, this patient underwent endovascular treatment of a type a aortic dissection complicated with renal malperfusion and lower extremity malperfusion and fenestration and stenting with a conformable gore® tag® thoracic (ctag) endoprosthesis.The patient developed renal failure post operatively but recovered and regained kidney function.The patient tolerated the procedure.On (b)(6) 2018, the patient underwent reintervention for rapidly expanding proximal descending aneurysm which had enlarged from 4.8cm to 6.5cm and a celiac artery aneurysm which measured 4.7cm.Thoracoabdominal aneurysm repair was performed and the ctag device was explanted and the arch was repaired with a 28mm multi branch graft.The aorta was then dissected from the left subclavian artery down to the infrarenal aorta to the renal arteries using 4 separate dacron grafts.The patient tolerated the procedure.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7719604
Report Number2017233-2018-00453
Device Sequence Number904542
Product Code MIH
UDI-Device Identifier00733132618026
UDI-Public00733132618026
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/25/2019
Device Catalogue NumberTGU282810
Device Lot Number15175388
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2018
Supplement Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age59 YR